# SDR UHLA2015031500158

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 27,112 hours, 15,914 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT ARM.  LOOKS LIKE THE BAR ATTACHING THE DOOR AT THE BOTTOM OF THE DOOR HAS BECOME DISLODGED. RESECURED FORWARD PASSENGER DOOR GIRT BAR IAW AMM 52-11-41.  OPS CHECK GOOD.
